# SDR SWAA2022111560582

- Difficulty date: October 16, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FUSELAGE INTERNAL FRAME CUTOUT FLANGE CRACKED ABOVE L-1 DOOR CUTOUT UPPER SILL @ STA 312 MKD DOT / [01] ACCOMPLISHED REPAIR PER EA 22-153-01244 TTG8Q00FQNL3.;[02] VERIFIED STEP 1.;[03] C/W
